Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Pregnant. Ultrasound showed heartbeat of two foetus. Suffering from hyper acidity. Should I be worried?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3738 Questions
Question
my wife prgnent after 12 yr marriage her past history is ET line is not more than 6.5mm and also take two yr. treatment for uterus TB . NOW she pregnent and have two live fetus with heart beat 138 &127(embryo trans.done on dated 19.08.12). as per ultrasonologist everything is normal on dated 19.9.12 and pregnancy is 6 week and two days .her progestrone level was 12.1on dt. 21.09.12 &estrogen was 1000. now she taking 30mg duphston,400mg sustain,6mg progynova &75mg ecosprin . suffring from hyper acidity i want to know everything is ok or not &can i reduce the medecine
b hcg 2904 04.09.12 & 0000 08.09.12
Posted Sun, 14 Oct 2012 in Early Pregnancy Signs and Symptoms
 
 
Answered by Dr. Mahesh Koregol 4 hours later
Hi, congratulations on pregnancy. Your wife is on right medicines. Since there are twin pregnancies, you cant reduce the dosage if medicines atleast next one month. You can add antacid syrup (eg. Mucaine gel) after getting prescription from your doctor. Let her eat some snack (bread piece or biscuit or fruit etc...) as soon as she gets up in morning. This will help to bring down her acidity. Wish you both healthy pregnancy. Regards, Dr. Mahesh Koregol. IVF & INFERTILITY SPECIALIST
Above answer was peer-reviewed by
 
Follow-up: Pregnant. Ultrasound showed heartbeat of two foetus. Suffering from hyper acidity. Should I be worried? 18 hours later
SIR MY DOCTOR TOLD ME TO STOP THE PROGYNOVA & ECOASPRIN WHAT YOU SUGGEST AND PROGESTRONE LEVEL IS 12.10 IN 7TH WEEK THIS IS NORMAL OR NOT
 
 
Answered by Dr. Mahesh Koregol 5 hours later
Hi, you can stop progynova and ecosprin. Their role is fulfilled. Continuing them also wont harm but better to stop as too many medicines lead to gastric irritation. Progesterone levels are not to be worried as you are already taking progesterone medicines. Everything seems to be just going fine. You can relax. Regards, Dr. Mahesh Koregol. IVF & INFERTILITY SPECIALIST
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor